MAUDE Adverse Event Report: Medacta International SA Versafitcup Double Mobility Shells; Acetabular shell Ø 52

Medacta International SA Versafitcup Double Mobility Shells; Acetabular shell Ø 52
Model Number 01.26.52MB
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision at 5 days from primary surgery for bone fracture.The reason of fracture is unknown.The shell was found in a different position from the primary, likely as a secondary effect of the fracture.Shell, liner, and head revised successfully.
 
Additional Manufacturer Narrative
Batch review performed on 24 july 2026: lot 2516641: (b)(4) items manufactured and released on 03-dec-2025.Expiration date: 23-nov-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the available information, the reported bone fracture is considered the most likely cause of the change in shell position and the subsequent early revision.However, in the absence of further clinical or radiographic information, the relationship between the fracture and shell displacement cannot be conclusively established.The batch review did not identify any potentially related manufacturing issue.

Brand Name
Versafitcup Double Mobility Shells
Common Device Name
Acetabular shell Ø 52
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50114135
Report Number3005180920-2026-00810
Device Sequence Number20159888
Product Code MEH
UDI-Device Identifier07630030808098
UDI-Public07630030808098
Combination Product (Y/N)N
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.52MB
Device Lot Number2516641
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight209 LB